# SDR GLB2008F00000

- Difficulty date: June 27, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N211GL
- Make and model: Beech 1900D
- Aircraft serial: UE211
- Engine: Pwa PT6*
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Valve
- Part number: 1013830083
- Condition: Worn
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AC 211GL, AIR RETURN FLT NR 5066 "GBD" 06/27/08. PILOTS REPORTED THAT AFTER GEAR RETRACTION, THE GEAR WOULD NOT RETRACT.  APPROXIMATE SPEED AT THE TIME WAS 106 KTS. "3" GREEN LIGHTS, NO RED GEAR UNSAFE LIGHTS.  MAINTENANCE REMOVED AND REPLACED SERVICE VALVE IAW MM32-30.  MAINTENANCE ALSO REPLACED THE RT MLG SQUAT SWITCH AND RIGGED IAW MM 32-60. OPS CHECK OF GEAR WAS GOOD.  (K)
